# SDR UALA2010060101897

- Difficulty date: May 31, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 73,730 hours, 11,926 cycles
- Engine: Pwa PW4060
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Part serial: 1506
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE. FIRST START ATTEMPT GOT 17 PERCENT N2 THEN SPOOL DOWN. SECOND ATTEMPT GOT START VALVE OPEN BUT NO ROTATION. SUSPECT STARTER SHAFT MAY BE SHEARED. REPLACED ENGINE 1 STARTER AND START VALVE. OPS CHECK GOOD.
